# SDR QXEA0101703

- Difficulty date: October 28, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 34,461 hours, 45,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 23531
- Part serial: M0109
- Condition: Inoperative
- Part time: 6,986 hours, 7,309 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THE AFT EXTERIOR EMERGENCY LIGHTS ARE INOPERATIVE. REPLACED EMERGENCY LIGHT BATTERY  LOCATED IN THE AFT CARGO AREA. OPERATIONAL CHECK IS GOOD. AIRCRAFT RETURNED TO SERVICE.
